Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2008 Açık erişimli

Intragastric alendronate therapy in two infants with vitamin D intoxication: A new method

Hakan Döneray, Behzat Ozkan, İbrahim Caner, Asuman Ozkan, Cahit Karakelleoglu

CLINICAL TOXICOLOGY Cilt 46 · Sayı 4 · ss. 300–302 · 01.01.2008
DOI ile aç

Özet

In recent years, alendronate, an oral biphosphonate, has been added to therapy of hypercalcemia secondary to vitamin D intoxication in children. Alendronate may cause mucosal ulcerations in the mouth and esophagus. We report our experience in two infants with vitamin D intoxication to whom alendronate therapy was administered through nasogastric tube, an alternate route for alendronate administration.

Anahtar kelimeler

CHILDREN CHILDHOOD Alendronate BISPHOSPHONATES vitamin D intoxication NEPHROCALCINOSIS HYPERCALCEMIA ULCERATIONS

Atıf için künye

Döneray, H., Ozkan, B., Caner, İ., Ozkan, A., & Karakelleoglu, C. (2008). Intragastric alendronate therapy in two infants with vitamin D intoxication: A new method. CLINICAL TOXICOLOGY, 46(4), 300–302. https://doi.org/10.1080/15563650701455361

BibTeX
@article{doneray2008-222623,
  author = {Döneray, Hakan and Ozkan, Behzat and Caner, İbrahim and Ozkan, Asuman and Karakelleoglu, Cahit},
  title = {Intragastric alendronate therapy in two infants with vitamin D intoxication: A new method},
  journal = {CLINICAL TOXICOLOGY},
  year = {2008},
  volume = {46},
  number = {4},
  pages = {300--302},
  issn = {1556-3650},
  doi = {10.1080/15563650701455361},
  url = {https://akademik.atauni.edu.tr/yayinlar/222623-intragastric-alendronate-therapy-in-two-infants-with-vitamin-d-intoxication-a}
}